Skip to Content

Every second day on methotrexate I have the nausea, any ideas how to get rid of it?

Responses (2)

sara12345 22 Aug 2017

Did you just start it recently? If so, nausea that at first occurs can go away in time. Or maybe you shouldn't be taking it and instead should be switched to something else. Tell your doctor right away about your problem by calling his office. A nurse can call you back to advise you.

I don't think that they will give you a prescription for Zofran (comes in generic)to take that often. That's what I use when I am nauseated from severe migraines.

Let me know what your doctor's office tells you. I wish you the best with that.

StillsPatient 1 Sep 2017

I have taken this med for two years and every time I told my Rheumatologist about such side effects he would not take them seriously until told him that I stopped taking the medication for a few months because it was affecting my quality of life almost as much as my disease. His staff did some research and found that some take Mucinex DM on both the same day and the day after as well. I think it may be worth trying. Hope this helps.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions